# SDR CA060818004

- Difficulty date: August 14, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 20,000 hours
- Engine: Lyc T5311B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bolt
- Part number: UK
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION THE ENGINEER NOTED A LARGE AMOUNT OF PLAY IN THE CLEVIS OF THE TAIL ROTOR FLIGHT CONTROL ROD.  INVESTIGATION REVEALED AN UNDERSIZED BOLT , IE SMALLER DIAMETER,  WAS INSTALLED.  THE CORREECT BOLT, P/N AN175-20 WAS INSTALLED AND A FUNCTION CKECK CARRIED OUT, WITH NO FAULT FOUND.  AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060818004)
